MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Smooth Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Smooth Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SCX-420
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported defected implant.Healthcare professional later reported "there were markings on the implant".The device was not implanted.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: contamination.

Brand Name
Inspira Smooth Cohesive Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50308452
Report Number9617229-2026-15663
Device Sequence Number13436947
Product Code FTR
UDI-Device Identifier10888628030305
UDI-Public(01)10888628030305(17)300722
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCX-420
Device Lot Number1337648
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown